# SDR CA960212036

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TFE73122B
- Propeller: Mcauly B2D34C202
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: RBJ375E
- Condition: Seized
- Location: Speed Lever
- Part time: 1,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 ENGINE SPEED LEVER ROD END WAS SEIZED AND CONTROL CABLE MOVEMENT WAS RESTRICTED DUE TO THIS SITUATION.
